# SDR UALA2010092103504

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 41,721 hours, 5,320 cycles
- Engine: Pwa PW4090
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME LOWER FWD CORNER HAS A GOUGE MEASURES  .4375 WIDTH BY 2.1250 LONG.  ACCOMPLISH HFEC INSP OF AFT CARGO DOOR CUTOUT DAMAGE BLENDOUT AT FWD LOWER CORNER FOR CRACKS.  ACCOMPLISHED HFEC AT AFT CARGO FUSELAGE CUTOUT FOR DAMAGE BLEND OUT AT LOWER FWD CORNER FOR CRACKS ONLY.  NO CRACKS FOUND, REPAIRED IAW EVA-80126. THIS REPAIR IS PERMANENT, CATEGORY A.
